Zyrtec

Zyrtec

Zyrtec

Zyrtec (Cetirizine 2HCL) is an oral solution used for children in order to treat the allergy caused by hay fever or other respiratory problems.

It is a flavored syrup that comes with grapes and bubble gum flavor.

Compositions:

Each ml of the syrup contains 1 mg Cetirizine 2HCL (BP). It is also available in 10mg film coated tablets.

Dosage:

Zyrtec

The children of age from two to six years:

½ teaspoons twice a day

For children between the ages of six to 12 years:

1 teaspoon twice a day.

For children over 12 years of age:

2 teaspoons once a day.

The dose is prescribed by the doctor or physician and it should be followed.

Uses:

Zyrtec is effective in curing cough, sneezing, red or runny nose, itching in the throat or nasal cavity, and temperature due to hay fever.

The syrup may cause dizziness, weakness, dry mouth, hypersensitivity, and sore throat.

Instructions:

Zyrtec back

Store the syrup below 30 degrees C.

Do not freeze the medicine.

Prevent placing it in direct sunlight or in heat.

The syrup is for oral use only.

Keep away from the reach of children.

The medicine is to be sold only on the prescription of a doctor or any registered medical practitioner.

Buy Online:

Zyrtec is manufactured by GSK Pakistan.

gsk.com

Both flavors of syrup are available in online stores.

Visit the following stores to buy Zyrtec online.

qne.com.pk

By: Nosheen Khan

hi I'm Bill :)

Leave a comment

Your email address will not be published.